A uniqueness criterion for fractional iteration

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)219-224
Number of pages6
JournalAnnales Polonici Mathematici
Volume30
DOIs
StatePublished - 1974

Cite this

A uniqueness criterion for fractional iteration. / Reznick, B. A.

In: Annales Polonici Mathematici, Vol. 30, 1974, p. 219-224.

Research output: Contribution to journalArticle

@article{f2ff6c130c35489faa7f4f7b0bd9dbc0,
title = "A uniqueness criterion for fractional iteration",
author = "Reznick, {B. A.}",
year = "1974",
doi = "10.4064/ap-30-2-219-224",
language = "English (US)",
volume = "30",
pages = "219--224",
journal = "Annales Polonici Mathematici",
issn = "0066-2216",
publisher = "Polska Akademia Nauk,Instytut Matematycznys",

}

TY - JOUR

T1 - A uniqueness criterion for fractional iteration

AU - Reznick, B. A.

PY - 1974

Y1 - 1974

U2 - 10.4064/ap-30-2-219-224

DO - 10.4064/ap-30-2-219-224

M3 - Article

VL - 30

SP - 219

EP - 224

JO - Annales Polonici Mathematici

JF - Annales Polonici Mathematici

SN - 0066-2216

ER -